# SDR 99ZZZX1366

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58PL
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166024
- System (JASC): 2400 · Electrical Power System
- Part: Resistor
- Part number: 29233002
- Condition: Failed
- Location: Cockpit
- Part time: 2,354 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND STRONG BURNING ODOR.  INVESTIGATION REVEALED THE CIGAR LIGHTER RESISTOR BOARD, PN 29233-002, OVERHEATED AND BURNED.  ALL THREE CIGAR LIGHTERS WERE CHECKED FOR SHORTS, NONE FOUND.  FUSE WAS FOUND TO BE OPERATIVE AND CORRECT AMPERAGE RATING -- SYSTEM WAS DEACTIVATED BY REMOVING FUSE, RESISTOR BOARD, AND CAPPED SYSTEM WIRING.
